I want to ask! again this month my period is a little bit, yesterday it was still smooth, I have 1 child, my age is 23, what are the signs that I want monopos?, I’m taking microgynon pills. thanks
Hi Nabilla, thanks for the question.
Previously, you need to know that menopause is the process of ending the menstrual cycle which generally occurs when a woman turns 50 years old (although the symptoms are also sometimes felt from 40 years and over). Since you are currently 23 years old, it is likely that the symptoms you are experiencing are not related to the menopause process.
The presence of periods that are little by little and in a short time is also known as hypomenorrhea. Some causes of hypomenorrhea, including:
Use of hormonal contraceptives, one of which is a side effect of birth control pills Emotional stress Drastic weight loss or obesity (overweight) Increased physical activity/exercise Hormonal disorders Eating disorders, such as anorexia and bulimia Other underlying diseases, such as polycystic ovary syndrome (PCOS), disorders of the thyroid gland, diabetes, and so on
The symptoms you are experiencing may be a side effect of taking birth control pills. However, if these symptoms persist, there is no harm in seeing a specialist in obstetrics and gynecology for further evaluation. The doctor will help evaluate the cause of hypomenorrhea based on the history, physical examination and investigations (blood tests, ultrasound, etc.). The doctor will then give the appropriate treatment. In the meantime, Nabilla should avoid activities that are too strenuous, manage stress well, maintain an ideal body weight, and eat nutritious foods.
Articles about low menstrual blood and side effects of birth control pills can be read in addition.
So, hopefully useful.
dr. Sonia L